If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.
hi im 15 and i have a girlfriend. about a month ago, i was at her house in the pool and we went to the jacuzzi and had a tiny little sexual foreplay scene. sorry about me getting into a little detail here but i think its very neccessary so you know exactly what my chances are. so she tried to put my penis into her vagina and she was doing this by trying to go on top of me, and it didnt go in all the way and quite honestly i didnt even feel it go in but i asked her and she said yeah its in but i knew for sure it wasnt in all the way it was only in about halfway maybe even a tad bit less. but yeah and then it wouldnt go in anymore and i think it was because it wasnt slippery enough from being in water so we kinda just slowly started to do it, not going in anymore and not fully comming out of her vag**a all the way but just like tiny tiny tiny little movements like nudging back and forth maybe like a centimeter of movement and the most and again, it wasnt going in any farther than it did which is about halfway in, and then slowly back and forth but not out and so this lasted for maybe about 30 to 45 seconds and the whole time it was just reaaallly slow and short and so then we stopped. so i was wondering cuz about 2 weeks ago, i started having to take this ADD med called vyvanse and one of the side effects is lack of appetite and thats exactly what has happened for about 5 days and then i went from 129 to 126 pounds and started losing weight quickly and then i also started feeling sickish, i got a 99.6 fever at the most that happened in the evening, then went away then the next day came back again with a lower fever and then went away and i felt like really crappy during the day, i would get the chills and stuff like that and then i stopped taking the meds to see if it would be that or not and so this continued even about after 2 to 3 days max after i stopped taking the pills and i started to feel better after catching up on sleep since thats one of the side effects so all the way up till now iv been feeling better but im just wondering, would you think i might have HIV or AIDS and those were symptoms of it? or would it be just from the pills and lack of nutrition and sleep and health? because i cant really tell since the symptoms seem to match closely. i feel as if im over analyzing the situation because it seems almost obvious that its from the pills but the thing that weirds me out is that it kept happening 3 days after i stopped taking them which i thought i would stop feeling sick instantly after stopping the meds. and also i didnt ejaculate in her at all and i didnt get it in all the way and it was very slow and not really moving anywhere all for a short period of time. so im just wondering should i worry about this and look into it? or would this all be from the pills? because its hard for me to tell. thank you so much for your time i understand its a pain in the A** to read these long posts but it really makes a difference i promise. thanks again.
Also really quickly, when she was younger she was raped by her step brother but im possitive she would've told me that she would have an std or something like that from it and she hasnt had unprotected sex with anyone else that would have any std either. but i wouldnt know 100% for sure if thats true because im not her but i would be pretty sure she would tell me before we would of done that. so just throwing that out there
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.